Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

side effects from the pill

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
I have recently started takeing estelle 35-ed, in the first few weeks i had sex n now my boobs are not only sore but also at least a size bigger, has ne one else had this happen when they strted the pill or should i do a preg test?

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You're not in the UK?
    I think over here its known as Dianette, its the only one containing the same active ingredients but isnt an ED.
    Its quite common to experience some tenderness in the breasts when starting on an oral contraceptive and if you're lucky an increase boob size!!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Oh yeah, when I started Microgynon my boobs went from a small B to a C and they are still going so I wouldn't worry about it. I just wonder what is going to happen to mine when I changed to Cerazette...:S
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    when i went on the pill my boobs went from a B cup to an E, really not pleasent :/. I also lost most of my sex drive. I won't ever go back on it
Sign In or Register to comment.